# SDR CALA2025110410890

- Difficulty date: October 28, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 92,066 hours, 18,624 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141T3330
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR - IT WAS FOUND A CRACK INDICATION IN ONE HOLE, THE CRACK IS PRESENT ON THE SKIN AND BEAR STRAP APPROXIMATELY 9 O'CLOCK POSITION.PERFORMED INTERIM REPAIR AT FUS.SKIN ENTRY DOOR 1L AFT LWR CORNE R AS PER ECRA5310-08702 AND SRM 53-10-01-2R-1. IT WERE REMOVED T HE FASTENERS, TRIMMED THE DAMAGE AREA AND PERFORMED INSPECTIONS AS PER (HFEC) B767 NTM PT6 51-00-19 AND (OPEN HOLE) B767 NTM PT6 51-00-16, MADE THE REPAIR PARTS APPLIED PROTECTIVE COATING, WEI GHTED AS PER GMM 05-45-15 WITH RESULT 12.500LBS AND INSTALLED TH E REPAIR
